MathSciNet Relay Station
MathSciNet bibliographic data
MR2552218 (2010i:65182) 65M12 (65M06 76S05)
Coclite, G. M.; Mishra, S.; Risebro, N. H. Convergence of an Engquist-Osher scheme for a multi-dimensional triangular system of conservation laws. Math. Comp. 79 (2010), no. 269, 71–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement